# SDR COMA0460392

- Difficulty date: June 28, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 22,406 hours, 20,078 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Mach Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5546 STAB TRIM AND MACH TRIM CAUTION.  RESET HSTCU, COULD NOT DUPLICATE, OPERATIONAL CHECK NORMAL.
